# SDR P5CA2020121600398

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,247 hours, 5,185 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hpc
- Part number: 77328915
- Part serial: 2018031391
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS ON CLIMB OUT RAN QRH.  REMOVED AND REPLACED RT ENGINE HPC THEN OPER CHECKED OK, PER AMM 36-11-08/401.
